# SDR COOSDR040041

- Difficulty date: September 24, 2004
- Submitted: February 28, 2005
- Operation: General aviation
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- Engine: Pwa JT8D5
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 49568801
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE NOSE LANDING GEAR WHEEL WELL RT SIDE AT Y STA 69.55-X 24 INCH -Z16 INCH FITTING (PN 49568801) WITH CRACK.  (K)
